# SDR UPS06646990

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT 138KTS DUE TO THE CAPTAIN'S WINDOW COMING OPEN.  VERIFIED CAPTAIN'S WINDOW CLOSES AND LOCKS NORMALLY.  ACCOMPLISH HIGH ENERGY STOP/HEAT DAMAGE, 05-51-14-2 CONDITION INSPECTION.  ALL LANDING GEAR COMPONENTS APPEAR OK EXCEPT FOR SMALL DISCOLORATION ON PAINTED SURFACE OF ALL MLG AXLES, FOR HEAT DAMAGE DEFERRAL.
